Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hermitian Jacobi forms and $ U(p)$ congruences


Authors: Olav K. Richter and Jayantha Senadheera
Journal: Proc. Amer. Math. Soc. 143 (2015), 4199-4210
MSC (2010): Primary 11F50; Secondary 11F33
DOI: https://doi.org/10.1090/S0002-9939-2015-12562-2
Published electronically: March 18, 2015
MathSciNet review: 3373920
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new space of Hermitian Jacobi forms, and we determine its structure. Moreover, we characterize $ U(p)$ congruences of Hermitian Jacobi forms, and we discuss an explicit example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F50, 11F33

Retrieve articles in all journals with MSC (2010): 11F50, 11F33


Additional Information

Olav K. Richter
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203
Email: richter@unt.edu

Jayantha Senadheera
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203
Address at time of publication: Department of Mathematics and Computer Science, Faculty of Natural Sciences, The Open University of Sri Lanka, Nawala 10250, Sri Lanka
Email: jayantha.senadheera@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2015-12562-2
Received by editor(s): June 11, 2014
Published electronically: March 18, 2015
Additional Notes: The first author was partially supported by Simons Foundation Grant $#200765$
Communicated by: Ken Ono
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society